American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C14) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] Jaume Llibre and Clàudia Valls. Algebraic invariant curves and first integrals for Riccati polynomial differential systems. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Jaume Llibre, Radu Saghin and Xiang Zhang. On the analytic integrability of the $5$--dimensional Lorenz system for the gravity--wave activity. Proc. Amer. Math. Soc. 142 (2014) 531-537.
Abstract, references, and article information
View Article: PDF

[3] Jaume Llibre and Clàudia Valls. On the local analytic integrability at the singular point of a class of Liénard analytic differential systems. Proc. Amer. Math. Soc. 138 (2010) 253-261. MR 2550190.
Abstract, references, and article information
View Article: PDF

[4] M. J. Álvarez, A. Gasull and R. Prohens. Limit cycles for cubic systems with a symmetry of order 4 and without infinite critical points. Proc. Amer. Math. Soc. 136 (2008) 1035-1043. MR 2361879.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Claudio A. Buzzi, Paulo Ricardo da Silva and Marco Antonio Teixeira. Singular perturbation problems for time-reversible systems. Proc. Amer. Math. Soc. 133 (2005) 3323-3331. MR 2161156.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Larry Bates. A symmetry completeness criterion for second-order differential equations. Proc. Amer. Math. Soc. 132 (2004) 1785-1786. MR 2051142.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Colin Christopher and Jaume Llibre. A family of quadratic polynomial differential systems with invariant algebraic curves of arbitrarily high degree without rational first integrals. Proc. Amer. Math. Soc. 130 (2002) 2025-2030. MR 1896037.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 7 of 7 found      Go to page: 1